# SDR SWIA202164494

- Difficulty date: December 13, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAX DOOR INTERCOSTAL AFT DD4.   (C CHECK RO 2/17/2022)   PAX DOOR INTERCOSTAL DD4 FROM FS338.96 TO FS347.25 HAS INTERGRANULAR CORROSION ON MORE THAN ONE ELEMENT. OUT OF LIMITS. REF REO 670-52-11-010 REV NC, DATED 2002-02-25 AND CRJ200 SRM 52-00-00 REMOVED CORRODED INTERCOSTAL AFT DD4 FROM FS338.96 TO FS347.25. REF CRJ700 SRM 51-42-06-001-001 A01. INSTALLED NEW REPLACEMENT INTERCOSTAL (P/N 601R31902-317A) AT DD4 AFT BETWEEN FS338.96 AND FS347.25 USING NEW FASTENERS. REF BOMBARDIER DWG# 601R31702 REV -N AND CRJ700 SRM 51-42-06-001-001 A01. LEAK CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY
